# SDR FDEA2020060101088

- Difficulty date: May 30, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON NOSE LANDING GEAR LEFT HAND TRUNNION FITTING TRIM OUT AREA AT STATION Y = 595 FOUND CRACK AT LONGERON 49 LEFT HAND. NOSE LANDING GEAR LEFT HAND TRUNNION FITTING AREA AT STATION Y = 595, CRACKED LONGERON 49 LEFT HAND REMOVED AND REPLACED AS PER SRM 51-33-01-0G. LONGERON 49 LEFT HAND FABRICATED AS PER DRAWING ACA 3796 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
